# SDR AALA20150824010

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 60,709 hours, 7,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201720001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 22G IS MISSING LENS.  R & R EMER LIGHT ASSEMBLY AT SEAT 22G IAW AMM 33-51-05.  SYS CHECKED NORMAL.
